Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe itching between inner thigh after shaving off hair. Medication to be taken?

Well Doctor since 10 days i have severe itching problems between my inner thigh. Since some hair was growing i did shave it with a Razor. Now since three days some reddish skin has developed & it is too much itching. I applied sodium Fusidate oinment & no improvent at all. can i take levocetrizine dihydrochloride tablets & apply HHZole cream Please advise.Oswald
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi there,
I think you have irritated the area by shaving it,sometimes it happens when the razor is not sharp enough or the hair are too thick and long.
Anyways not to worry, I would advise to start applying Fusiderm-H cream or ointment two times a day for 3-5 days and keep the area well miniatured by applying white petroleum jelly or Vaseline on between.
You can also take your anti allergic tablets as you have mentioned once day for 3-5 days.
I hope everything will be fine after the treatment.
Avoid harsh and perfumed soaps or products on the area and also do not apply any anti septic like Savlon or dettol.
All the best.

Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor